Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in the chest. Sinus tachycardia and borderline abnormalities. Need treatment?

I have a history of chest pain 3 days duration intermittent. Feels like crushing into my chest and through my back. No arm pain, no shortness of breath, just this crushing pain that has been waking me in the night. I have just had an ecg. Sinus bradycardia 49 BPM and borderline abnormalities, ant-lat leads. What does this mean? I am fit and well with no relevant medical history and am not taking any meds apart from vitamins .
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
As per the details you have given here , the ECG taken by you is not examined by the cardiologist ...I think so , I think u have given details of what that ECG machine printed on the paper. So the details given on the ECG paper printed by a machine can't be considered . So you better have a visit to a cardiologist.

Hope this will help u
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor